MathSciNet Relay Station
MathSciNet bibliographic data
MR268327 (42 #3226) 22.50
Richardson, R. W., Jr. Deformations of Lie subgroups. Bull. Amer. Math. soc. 77 1971 92–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement